Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11224
Title: On the lifting problem in positive characteristic
Authors: Bonacini, Paola
Keywords: lifting problem, sporadic zero, surface
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: Given P nk with k algebraically closed field of characteristic p > 0, and X C Pnk integral variety of codimension 2 and degree d, let Y = X n H be the general hyperplane section of X. In this paper we study the problem of lifting, i.e. extending, a hypersurface in H of degree s containing Y to a hypersurface of same degree s in Pn containing X. For n = 3 and n = 4, in the case in which this extension does not exist we get upper bounds for d depending on s and p.
URI: http://hdl.handle.net/10077/11224
ISSN: 0049-4704
DOI: 10.13137/0049-4704/11224
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat 
RIMUT_47_11_Bonacini.pdfFull text article326.03 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

360
checked on Feb 23, 2018

Download(s)

224
checked on Feb 23, 2018

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons